# SDR ASAA0380105

- Difficulty date: January 27, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N981AS
- Make and model: Doug MD 83
- Aircraft serial: 53472
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: 01T023T507507
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, FOUND COCKPIT DOOR COULD NOT BE OPENED.  RE-RIGGED DOOR TO INCREASE CLEARANCES, WAS BINDING AT LOWER LEFT CORNER.  DOOR THEN OPERATED PROPERLY.  (M)
